# SDR SWAA2020113031324

- Difficulty date: November 18, 2020
- Submitted: November 30, 2020
- Operation: Air carrier
- Aircraft: N7813P
- Make and model: Boeing 737-7K9
- Aircraft serial: 30041
- Aircraft time: 57,662 hours, 30,458 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: W4142005218
- Condition: Pulled
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR ESCAPE SLIDE LIGHT IS INOPERABLE.  TROUBLESHOT FOUND W4142-0052-18 PULLED FROM GD 3880-DC FOR FWD SERVICE DOOR ESCAPE SIDE LIGHT, RETERMINATED W4148-0051-18.  PERFORMED GOOD EMERGENCY LIGHTS OPERATIONAL CHECK, AS PER SWPM 20-90-15; WDM 33-51-12 AND AMM 33-51-00-720-801.
